# SDR 2001F00424

- Difficulty date: August 2, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN AT REAR SPAR BS 870 HAS CORRODED AREAS FROM LBL 40 TO RBL 40.  ACCOMPLISHED WING CENTER SECTION AFT SPAR UPPER CHORD AND SKIN REPAIR AT RBL 24 IAW AVHM-246RO-1 REV IR.  (M)
